Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Common Side Effects
Feb 25, 2010

Is it common to experience ongoing side effects whilst taking anti viral medication to treat HIV?

For example: I am on Atripla and although all my tests come back fine sometimes I have random bouts of excessive wind, or stomach upsets, or experience sudden feelings of sickness which doesnt last long and never results in actually vomitting.

I have been on Atripla for a few years now and it does as it should but wondered if the odd side effect is expected?

I have had camera tests up and down and an ultrasound and all come back ok so no its nothing serious but sometimes i worry.

Response from Dr. Henry

Some patients will have ongoing GI complaints from either the tenofovir or the efavirenz in Atripa. The only way to find out would be to change your HIV meds in a careful manner to see what happens to your symptoms (which are fairly nonspecific and occur often in general population), KH



Previous
How To Understand Results!
Next
Nevirapine rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement